# SDR VNAA202012089991

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 11,649 hours, 10,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD J ANGLE HAS AREAS OF CORROSION.  REMOVE, DRILLED AND INSTALLED NEW J ANGLE, IAW CRJ900 SRM 51-42-21, SRM 51-40-11 AND SRM 51-22-06.
